Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

167 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is laryngitis a side effect of quadtab ?

Is laryngitis a side effect of quadtab? What are the other possible side effect of taking this medicine?
Tue, 19 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,   ,   ,   ,   ,   ,   ,   ,   ,  
Drug/Medication ,   ,   ,  
Radiologist 's  Response
Hi!
welcome to healthcaremagic.com.Quadtab is a combination of Rifampicin 150 mg, INH 75 mg, pyrazinamide 400 mg, and ethambutol HCl 275 mg.
Possible side effects:
Rifampicin: Flu-like syndrome; hematopoietic reactions; cutaneous, GI & hepatic reactions; shortness of breath; shock & renal failure. Hypersensitivity reactions.
INH: Disturbances of hepatic function, convulsions, optic neuritis & atrophy, memory impairment, toxic psychosis, hepatitis & peripheral neuropathy.
Pyrazinamide: Hyperuricemia.
Ethambutol: Decreased visual acuity due to optic neuritis; joint pain, anaphylactoid reactions, dermatitis, pruritus, anorexia, nausea, vomiting, abdominal pain, fever, GI upset, malaise, headache, dizziness, mental confusion, disorientation, hallucinations.Laryngitis is not a known side effect.It could be infection.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a singer and have a virus which has led to laryngitis. I took a Medrol Dospak when this happened a year and a half ago which helped. Is it ok to take it again? Any negative long lasting side effects if it s something i need to take every 18 months or so when I get a virus?

doctor1 MD

I have chronic Laryngitis .I was presrcibed to take rabium Dsr one at before dinner and one in morning at empty stomach for three months.My sound was chocked in winter twice in three years.Allegra and neuromet didnt work.I am scared .Am i in right direction??Any advise for me???any chance of cancer???side effect of medicine??

doctor1 MD

I am having serious diarrhea reaction to Augmentin. (Now day 5) I have an upper respiratory infection: sinusitis, bronchitis, laryngitis and coughing. I put in a call to my doctor to see if we can change the antibiotic and she will decide what else to prescribe. I recall having success a few years ago with Avelox for a similar illness. Hoping to suggest to my doctor one which has the least intestinal side effects. Also reading about Cefdinir.

Recent questions on  Dermatitis

doctor1 MD

Hi Sir, I was diagnosed with Pigmented purpuric dermatitis on lower legs by a doctor 6yrs back in Appolo Hospital,Chennai. He had told that- dark spots may not vanish. It may grow upto knee level. Now spots are little dark as compared to earlier. Please advise whether dark spot can fade by medicine?

doctor1 MD

Hi, I have had UTI like symptoms for 5 years. I have had many, many cultures - all neg. I have also had a bladder ultrasound - again normal, I have tried creams for dermatitis etc. I just read recently that Latent TB can show symptoms of a UTI - 5 years ago - when symptoms first appeared, I was working in an orphanage in Central Asia (ex-soviet state) when drug resistant TB was rife and visiting children regularly in a TB hospital, so I have definitely been exposed. I had terrible pneumonia last year which took a long time to diagnose, and for a while they suspected TB but it didn t show up in my lungs. Could it still possible cause for my UTI - is it worth getting checked?

doctor1 MD

hi i have a re-occuring itchy red rash on my left buttocks cheek and I have been to the doctor and dermatitis took blood and cultures and tested negative for herpes so what could it be? went to a doctor that says it s poison ivy but wasn t never sitting or rolling in poison ivy

doctor1 MD

I am a female and am 12 years old and i have eczema(dermatitis). I have had these small red bumps and a rash on my left inner thigh. It really hurts when I walk. I have looked up a lot of info and some say it can be due to eczema. I usually always have rashes. I have had this rash with small red bumps for one week going on two weeks. I am super scared and nobody knows. I have put a warm washcloth with warm water on it for about a half hour and it just goes down a bit then starts again. I am not in any sexual incourse and I am super scared. Please help me. I dont know if it can get worse. Please.

doctor1 MD

My Mother is 67 years old. For past few months, she has been suffering from black patches and itching in her lower right leg. She consulted an ayurvedic specialist and took up prescribed medicines. The diagnosis was impurities in blood and the...

doctor1 MD

I just noticed these spots under my armpit a few inches. It is slightly itchy. Its only here, no where else on body. I recently used a tanning bed ( I know it's bad, but wanted to get some color for vacation). I burned slightly in this area. Is it...

doctor1 MD

My wife has had sores on her arms and legs for about 1 year. They're not painful unless she picks at them. When she does pick at them, there's a small, hard, round ball that comes off. Attached is a photo. Any ideas what this could be?